# SDR QMLA2013082213122

- Difficulty date: August 22, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N778AM
- Make and model: Bell 412
- Aircraft serial: 33033
- Aircraft time: 12,200 hours
- Engine: Pwa PT6T3B
- Engine time: 5,063 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Master Caution
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE MASTER CAUTION LIGHT ILLUMINATED REPEATEDLY IN FLIGHT.  NR 1 ENGINE GAUGE SHOWED OIL PRESSURE BOTTOM GREEN/TOP YELLOW AND THE TEMP SHOWED TOP OF GREEN/BOTTOM OF YELLOW.  MX PERSONNEL WERE UNABLE TO DUPLICATE THE MALFUNCTION OR DETERMINE WHAT MIGHT HAVE CAUSED IT.  NO SECTION 5 OR 6 IS ABLE TO BE COMPLETED.
